# SDR CALA2022070601653

- Difficulty date: July 4, 2022
- Submitted: July 6, 2022
- Operation: Air carrier
- Aircraft: N496UA
- Make and model: Airbus A300*
- Aircraft serial: 1845
- Aircraft time: 57,114 hours, 24,573 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Fitting
- Part number: D5537131800000
- Condition: Worn
- Location: #2 Rudder
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 RUDDER HINGE BUSHING IS WORN BEARING FALLS THRU. GENERATED AT HAECO LCQ PER NR 9294395 (40395) BY N078625. {A3NB-55-3-6022} REMOVED AND REPLACED RUDDER HINGE FITTING #2 IAW A320 SRM 51-42- 11-001, SRM 51-72-11-911-002, SRM 51-49-001/001. PERFORMED BY V9 31918 INSP BY V919150.
